Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 52, Issue 4, 2016
Metadata
 

Dialogue Categories and Chiralities
Paul-André Melliès
pp. 359–412
Abstract | Full-Text PDF (573 KB) | Metadata

Perverse Results on Milnor Fibers inside Parameterized Hypersurfaces
Brian Hepler and David B. Massey
pp. 413–433
Abstract | Full-Text PDF (372 KB) | Metadata

Remarks on Arithmetic Restricted Volumes and Arithmetic Base Loci
Hideaki Ikoma
pp. 435–495
Abstract | Full-Text PDF (842 KB) | Metadata

New Realization of Cyclotomic $q$-Schur Algebras
Kentaro Wada
pp. 497–555
Abstract | Full-Text PDF (640 KB) | Metadata